# SDR MALA050178

- Difficulty date: January 23, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 12,002 hours, 11,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 0001247
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 0001247 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY P/N 61-2274-1, UNIT PASSES CMM CHECKS, RTS 1/25/05.
